Injections de Sobolev critiques, mesures microlocales et ondes non linéaires
Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995), Talk no. 2, 11 p.
@article{SEDP_1994-1995____A2_0,
     author = {G\'erard, P.},
     title = {Injections de Sobolev critiques, mesures microlocales et ondes non lin\'eaires},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1994-1995},
     note = {talk:2},
     zbl = {0979.35512},
     mrnumber = {1362550},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1994-1995____A2_0}
}
Gérard, P. Injections de Sobolev critiques, mesures microlocales et ondes non linéaires. Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995), Talk no. 2, 11 p. http://www.numdam.org/item/SEDP_1994-1995____A2_0/

[FM] G.A. Francfort, F. Murat: Oscillations and Energies Densities in the Wave Equation, Comm. Partial Diff. Eq., 17 (1992), 1785-1865. | MR 1194741 | Zbl 0803.35010

[G1] P. Gérard: Compacité par compensation et régularité 2-microlocale, Séminaire Equations aux Dérivées Partielles, 1988-1989, Exposé n° VI, Ecole Polytechnique, Palaiseau | Numdam | MR 1032282 | Zbl 0707.35032

[G2] P. Gérard: Microlocal Defect Measures, Comm. Partial Diff. Eq., 16 (1991), 1761-1794. | MR 1135919 | Zbl 0770.35001

[G3] P. Gérard: Mesures semi-classiques et ondes de Bloch, Séminaire Equations aux Dérivées Partielles, 1990-1991, Exposé n° XVI, Ecole Polytechnique, Palaiseau | Numdam | MR 1131589 | Zbl 0739.35096

[G4] P. Gérard: Oscillations and Concentration Effects in Semilinear Dispersive Wave Equations, Prépublication Orsay, Juillet 1994. | Zbl 0868.35075

[GL] P. Gérard, E. Leichtnam: Ergodic Properties of Eigenfunctions for the Dirichlet Problem, Duke Math. J., 71 (1993), 559-607. | MR 1233448 | Zbl 0788.35103

[GV] P. Ginibre, G. Velo: The Global Cauchy Problem for the Non Linear Klein-Gordon Equation, Math. Z., 189 (1985), 487-505. | MR 786279 | Zbl 0549.35108

[Gr1] M. Grillakis: Regrlarity and Asymptotic Behaviour of the Wave Equation with a Critical Nonlinearity, Ann. Math., 132 (1990), 485-509. | MR 1078267 | Zbl 0736.35067

[Gr2 ] M. Grillakis: Regularity for the Wave Equation with Critical Nonlinearity, Comm. Pure and Applied Math., 45 (1992), 749-774. | MR 1162370 | Zbl 0785.35065

[J] K. Jörgens: Das Ansfangwert Problem im Grossen für eine Klasse nichtlinear Wellengleichungen, Math. Z, 77 (1961), 295-308. | MR 130462 | Zbl 0111.09105

[L] P.-L. Lions: The Concentration-Compactness Principle in the Calculus of Variations. The limit case, Part 1, Revista Matemática Iberoamericana, 1 (1985), 145-201. | MR 834360 | Zbl 0704.49005

[LP] P.-L. Lions, T. Paul: Sur les mesures de Wigner, Revista Matemática Iberoamericana, 9 (1993), 553-618. | MR 1251718 | Zbl 0801.35117

[S] J. Shatah, M. Struwe: Regularity Results for Nonlinear Wave Equations, Ann. Math., 138 (1993), 503-518. | MR 1247991 | Zbl 0836.35096

[So] C. Sogge: Concerning the Lp norm of Spectral Clusters for second Order Elliptic Operators on Compact Manifolds, J. Funct. Anal. 77 (1988), 123-134. | MR 930395 | Zbl 0641.46011

[St] R. Strichartz: Restriction of Fourier Transform to Quadratic Surfaces and Decay of Solutions of the Wave Equations, Duke Math., 44 (1977), 705-714. | MR 512086 | Zbl 0372.35001

[T] L. Tartar: H-measures: a new approach for studying homogenization, oscillations and concentration effects in partial differential equations, Proc. Roy. Soc. Edinburgh Sect. A, 115 (1990), 193-230. | MR 1069518 | Zbl 0774.35008